# SDR 20001218SH007

- Difficulty date: October 30, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Engine: Cont IO520*
- Engine time: 1,831 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CLASS71
- Condition: Delaminated
- Location: Engine
- Part time: 1,831 hours
- Stage of operation: CL
- How discovered: W
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CERMINIL COATING DELAMINATED FROM ONE STEEL CYL BORE AT 82.2 HRS TSO.  POSSIBLE CAUSE, SOME INDIVIDUAL POSSIBLY TOUCHED CYL BORE JUST BEFORE PROCESSING.  TOUCHING CYL BORE AFTER FINAL CLEANING AND/OR DURING PROCESSING IS STRICTLY PROHIBITED IN SPECS FOR PROCESS BECAUSE CONTAMINATION FROM PERSON'S HAND CAN CAUSE ADHERENCE PROBLEMS.  THE AUTOMATED PRE-TREAT PROCESS WAS POSSIBLY INTERRUPTED THROUGH SOME ELECTRIC OR COMPUTER ANOMALY AND REQUIRED PRE-TREATMENTS WERE NOT COMPLETED.  PLATING PROCESS ACCOMPLISHED THROUGH COMPUTER, ROBOTIC MANIPULATION.  COMPUTER REPORTS PROCESSING PROBLEMS, BUT THERE WERE NO REPORTS ASSOCIATED WITH THIS PARTICULAR CYLINDER.  (X)
